# SDR P5CA0401244

- Difficulty date: October 11, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 16,055 hours, 2,844 cycles
- Engine: Ge CF680C2*
- Engine time: 16,053 hours, 2,843 cycles
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Manifold
- Part number: 1303M31G12
- Condition: Malfunctioned
- Location: Nr 2 Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE FUEL LEAK.  REPLACED LT FUEL MANIFOLD PER AMM 73-11-16, PERFORMED ENGINE RUN PER AMM 71-00-00.
